The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
An Extension of A Hilbert-Type Inequality with the Homogeneous Kernel of Positive-Degree
Author(s): 
Pages: 1-6
Year: Issue:  3
Journal: Journal of Yueyang Normal University

Keyword:  Hilbert型不等式 权系数 齐次核 逆式;
Abstract: 应用实分析方法以估算权系数,通过引入单参数α≥-3/4+(((21)~(1/2))/12)建立了一个正数齐次核的Hilbert型不等式的精确化最佳推广式,并进一步考虑了其加强式,等价式及逆式.
Related Articles
No related articles found